Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Inverse scattering for the Klein-Gordon equation

Author: G. Perla Menzala
Journal: Bull. Amer. Math. Soc. 83 (1977), 735-736
MSC (1970): Primary 35L05, 35P25, 47A40
MathSciNet review: 0442511
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Gustavo Perla Menzala, On inverse scattering for the Klein-Gordon equation with small potentials, Funkcial. Ekvac. 20 (1977), no. 1, 61–70. MR 0452263 (56 #10544)
  • 2. Gustavo Perla Menzala, On the inverse problem for three-dimensional potential scattering, J. Differential Equations 20 (1976), no. 1, 233–247. MR 0390547 (52 #11372)
  • 3. John M. Chadam, The asymptotic behavior of the Klein-Gordon equation with external potential. II, Pacific J. Math. 31 (1969), 19–31. MR 0264942 (41 #9531)
  • 4. W. A. Strauss, Nonlinear scattering theory, Scattering theory in mathematical physics, J. A. LaVita and J. P. Marchand, editors, Reidel, Dordrecht, Holland, 1974.
  • 5. Ju. M. Berezanskiĭ, The uniqueness theorem in the inverse problem of spectral analysis for the Schrödinger equation, Trudy Moskov. Mat. Obšč. 7 (1958), 1–62 (Russian). MR 0101377 (21 #188)
  • 6. V. G. Romanov, Integral geometry and inverse problems for hyperbolic equations, Springer Tracts in Nat. Philos., Vol. 26, (1974). Springer-Verlag, Berlin and New York.
  • 7. Cathleen S. Morawetz and Walter A. Strauss, Decay and scattering of solutions of a nonlinear relativistic wave equation, Comm. Pure Appl. Math. 25 (1972), 1–31. MR 0303097 (46 #2239)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L05, 35P25, 47A40

Retrieve articles in all journals with MSC (1970): 35L05, 35P25, 47A40

Additional Information

PII: S 0002-9904(1977)14370-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia